# SDR DALA13071060962

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 62,840 hours, 46,648 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, A CRACK FOUND ON RT HORIZONTAL STABILIZER REAR SPAR CAP APPROXIMATELY STA XE 14.525.  SPAR CAP REPLACED IAW DWG SR09550030, REV "C" CONFIG. 7006.
